Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 47, Number 1

All articles in this issue are freely accessible.

Structure diagrams for primitive Boolean algebras
James Williams.
Proc. Amer. Math. Soc. 47 (1975), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357269
Locally maximal Bezout domains
Sylvia Wiegand.
Proc. Amer. Math. Soc. 47 (1975), 10-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417148
Harrison’s Witt ring of a generalized valuation ring
Chan Nan Chang.
Proc. Amer. Math. Soc. 47 (1975), 15-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352086
The Brauer group of an Amitsur field. II
Chan Nan Chang.
Proc. Amer. Math. Soc. 47 (1975), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352066
Genera in abelian extensions
Robert Gold.
Proc. Amer. Math. Soc. 47 (1975), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354613
On saturated formations which are special relative to the strong covering-avoidance property
J. C. Beidleman and A. R. Makan.
Proc. Amer. Math. Soc. 47 (1975), 29-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357589
The order of the automorphism group of a central product
Kenneth G. Hummel.
Proc. Amer. Math. Soc. 47 (1975), 37-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352253
Counting patterns with a given automorphism group
Dennis E. White.
Proc. Amer. Math. Soc. 47 (1975), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349408
Galois theory and the existence of maximal unramified subalgebras
H. F. Kreimer.
Proc. Amer. Math. Soc. 47 (1975), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352074
Maximal cancellative subsemigroups and cancellative congruences
Mohan S. Putcha.
Proc. Amer. Math. Soc. 47 (1975), 49-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352308
Direct product decomposition of alternative rings
Hyo Chul Myung and Luis R. Jimenez.
Proc. Amer. Math. Soc. 47 (1975), 53-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354796
An application of the separation theorem for hermitian matrices
T. L. Markham.
Proc. Amer. Math. Soc. 47 (1975), 61-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364290
On the existence of $𝜅$-free abelian groups
Paul C. Eklof.
Proc. Amer. Math. Soc. 47 (1975), 65-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379694
Characters and generosity of permutation groups
Jan Saxl.
Proc. Amer. Math. Soc. 47 (1975), 73-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357563
Finite groups whose subnormal subgroups permute with all Sylow subgroups
Ram K. Agrawal.
Proc. Amer. Math. Soc. 47 (1975), 77-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364444
Nearly comonotone approximation
John A. Roulier.
Proc. Amer. Math. Soc. 47 (1975), 84-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364967
Existence theorems for higher order boundary value problems
Keith Schrader and S. Umamaheswaram.
Proc. Amer. Math. Soc. 47 (1975), 89-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352592
A generalized Shilov boundary and analytic structure
Richard F. Basener.
Proc. Amer. Math. Soc. 47 (1975), 98-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352990
On Kannan maps
Chi Song Wong.
Proc. Amer. Math. Soc. 47 (1975), 105-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358468
Absolute summability matrices that are stronger than the identity mapping
J. A. Fridy.
Proc. Amer. Math. Soc. 47 (1975), 112-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350249
The use of attractive fixed points in accelerating the convergence of limit-periodic continued fractions
John Gill.
Proc. Amer. Math. Soc. 47 (1975), 119-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352774
A comparison theorem for certain functional differential equations
Ernest D. True.
Proc. Amer. Math. Soc. 47 (1975), 127-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352657
Nonselfadjoint representations of $C^{*}$-algebras
Heydar Radjavi.
Proc. Amer. Math. Soc. 47 (1975), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358367
Existence and representation of solutions of parabolic equations
Neil A. Eklund.
Proc. Amer. Math. Soc. 47 (1975), 137-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361442
Some linear subordination results for classes of univalent functions
Robert B. Byers.
Proc. Amer. Math. Soc. 47 (1975), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364619
Almost linear operators and functionals on $\mathcal{C}([0,1])$
J. R. Baxter and R. V. Chacon.
Proc. Amer. Math. Soc. 47 (1975), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352380
Hyperbolic integrodifferential equations
Paul L. Davis.
Proc. Amer. Math. Soc. 47 (1975), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352718
On the coefficients of meromorphic univalent functions
D. K. Thomas.
Proc. Amer. Math. Soc. 47 (1975), 161-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357765
Rearrangements of conditionally convergent real series with preassigned cycle type
John Howard Smith.
Proc. Amer. Math. Soc. 47 (1975), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352772
The dual of a theorem of Bishop and Phelps
George Luna.
Proc. Amer. Math. Soc. 47 (1975), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355554
On complex strict and uniform convexity
J. Globevnik.
Proc. Amer. Math. Soc. 47 (1975), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355564
The regularization of nonlinear electrical circuits
E. Ihrig.
Proc. Amer. Math. Soc. 47 (1975), 179-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354172
On the set of extreme points of a convex body
James B. Collier.
Proc. Amer. Math. Soc. 47 (1975), 184-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350625
A spectral condition determining the Kaehler property
Harold Donnelly.
Proc. Amer. Math. Soc. 47 (1975), 187-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355914
A forcing proof of the Kechris-Moschovakis constructibility theorem
Andreas Blass.
Proc. Amer. Math. Soc. 47 (1975), 195-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351819
Omitting types: application to descriptive set theory
Richard Mansfield.
Proc. Amer. Math. Soc. 47 (1975), 198-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354371
Commutative regular rings without prime model extensions
D. Saracino and V. Weispfenning.
Proc. Amer. Math. Soc. 47 (1975), 201-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351805
Bordism of manifolds with oriented boundaries
G. E. Mitchell.
Proc. Amer. Math. Soc. 47 (1975), 208-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350758
Free actions and complex cobordism
Connor Lazarov and Arthur G. Wasserman.
Proc. Amer. Math. Soc. 47 (1975), 215-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350759
Nonrealizability of some cyclic complex bordism modules
Raphael S. Zahler.
Proc. Amer. Math. Soc. 47 (1975), 218-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362306
Translations in certain groups of affine motions
John Scheuneman.
Proc. Amer. Math. Soc. 47 (1975), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372120
The second variation formula for harmonic mappings
R. T. Smith.
Proc. Amer. Math. Soc. 47 (1975), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375386
Not every near family is contained in a clan
S. A. Naimpally and J. H. M. Whitfield.
Proc. Amer. Math. Soc. 47 (1975), 237-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358703
Covering spaces of paracompact spaces
David T. Brown.
Proc. Amer. Math. Soc. 47 (1975), 239-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362233
On the $p$-primary obstructions to finding a cross-section
Robert Rigdon.
Proc. Amer. Math. Soc. 47 (1975), 243-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362308
Generating functions for a special class of permutations
L. Carlitz.
Proc. Amer. Math. Soc. 47 (1975), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349406
On the difference of two second category Baire sets in a topological group
K. P. S. Bhaskara Rao and M. Bhaskara Rao.
Proc. Amer. Math. Soc. 47 (1975), 257-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349893
The Whitehead theorem for nilpotent spaces
S. M. Gersten.
Proc. Amer. Math. Soc. 47 (1975), 259-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365563
An extension of Runge’s theorem
L. A. Rubel.
Proc. Amer. Math. Soc. 47 (1975), 261-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357806
Generalized flag manifolds bound equivariantly
Harsh V. Pittie.
Proc. Amer. Math. Soc. 47 (1975), 263-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353342
Derivations of $C^{*}$-algebras which are not determined by multipliers in any quotient algebra
Jun Tomiyama.
Proc. Amer. Math. Soc. 47 (1975), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355623
A characterization of strictly convex Banach spaces
D. Strawther and S. Gudder.
Proc. Amer. Math. Soc. 47 (1975), 268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355542